MAUDE Adverse Event Report: TORNIER INC TORNIER SIMPLICITI HUM HEADSIZE 5 2X23; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM

TORNIER INC TORNIER SIMPLICITI HUM HEADSIZE 5 2X23; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM
Catalog Number 7122876
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that one patient required revision surgery due to instability could not be confirmed, since the device was not returned for evaluation and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed until (b)(6) 2024.During the review of the report, it was identified that on (b)(6) 2024 a patient required revision surgery due to instability, which was not previously reported to the manufacturer.Revision procedure type: single stage revision.

Brand Name
TORNIER SIMPLICITI HUM HEADSIZE 5 2X23
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21055890
Report Number0001649390-2025-00007
Device Sequence Number8153515
Product Code PKC
UDI-Device Identifier00846832090495
UDI-Public00846832090495
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number7122876
Device Lot Number8454AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight54 KG